Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Continuous differentiability of the free boundary for weak solutions of the Stefan problem


Authors: John R. Cannon, Daniel B. Henry and Daniel B. Kotlow
Journal: Bull. Amer. Math. Soc. 80 (1974), 45-48
MSC (1970): Primary 35K60
DOI: https://doi.org/10.1090/S0002-9904-1974-13347-1
MathSciNet review: 0333443
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. R. Cannon and C. D. Hill, Existence, uniqueness, stability, and monotone dependence in a Stefan problem for the heat equation, J. Math. Mech. 17 (1967), 1-19. MR 42 #4893. MR 270000
  • 2. J. R. Cannon, J. Douglas, Jr. and C. D. Hill, A multi-boundary Stefan problem and the disappearance of phases, J. Math. Mech. 17 (1967), 21-33. MR 42 #4892. MR 269999
  • 3. J. R. Cannon and M. Primicerio, A two-phase Stefan problem with temperature boundary conditions, Ann. Mat. Pura Appl. 88 (1971), 177-192. MR 310425
  • 4. A. Friedman, The Stefan problem in several space variables, Trans. Amer. Math. Soc. 133 (1968), 51-87. MR 37 #3209. MR 227625
  • 5. A. Friedman, One dimensional Stefan problems with nonmonotone free boundary, Trans. Amer. Math. Soc. 133 (1968), 89-114. MR 37 #3210. MR 227626
  • 6. S. L. Kamenomostskaja, On Stefan's problem, Mat. Sb. 53 (95) (1961), 489-514. (Russian) MR 25 #5292. MR 141895

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35K60

Retrieve articles in all journals with MSC (1970): 35K60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13347-1

American Mathematical Society